It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-29-2008, 04:31 AM   #1
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 838
tigger67 HB User
Should I call my dr. yet?

I've been on the 75mcg of synthroid now for two weeks and my face is still breaking out like crazy (cystic acne all over my chin). I think my heart is beating a little faster, but I don't know for sure. It doesn't feel like it's going to come out of my chest, but it seems a little faster. Should I give the new dose a few more weeks or should I call my doctor? Is this a sign of something wrong (too high a dose or hyperthyroid) or is this my body still adjusting?

 
Old 05-01-2008, 02:48 AM   #2
Senior Veteran
(female)
 
Join Date: May 2005
Posts: 838
tigger67 HB User
Re: Should I call my dr. yet?

bumping, hoping for a reply. I don't want to panic too soon if I still need to wait a couple weeks. I know I've read it takes 4 weeks for a new dose to kick in, and it's only been 2 weeks. I don't how fast my heart should be beating for it to be considered too fast.

 
Sponsors Lightbulb
   
Old 05-01-2008, 08:05 AM   #3
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: Should I call my dr. yet?

Call your pharmacist you will get a response quicker that way. Also call your MDs office so that you can get a call back ASAP. Two weeks is sufficient for your blood levels to havee reached equilibrium even if your body hasn't caught up to the dosage change. In pregnant woman newly diagnosed they have to medicate in 2 week increments. If your sitting standing HR is over 100 you have a mild tachycardia (official name for rapid heart beat).

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Boyfriend thinks I should pay for trips to visit his daughter. Nikita8282 Relationship Health 32 08-10-2009 01:16 PM
Should I send this "closure" letter to my Bipolar boyfriend? It's been 4 weeks. bigshooter Family & Friends of the Mentally Ill 10 05-19-2009 05:54 PM
Should I just forgive and forget? stayd2lng4u Relationship Health 67 09-30-2008 12:07 PM
Found my first love!!! Should I call him? TheMamaLisa Relationship Health 6 03-16-2008 07:41 PM
Should I stay or should I go? teri482 Relationship Health 25 01-11-2006 08:04 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!